# SDR DXTA2011080804693

- Difficulty date: August 8, 2011
- Submitted: August 9, 2011
- Operation: Air carrier
- Aircraft: N599QS
- Make and model: Cessna 560XL
- Aircraft serial: 5605714
- Aircraft time: 3,797 hours, 2,907 cycles
- System (JASC): 5100 · Standard Practices/Structures
- Part: Unknown
- Condition: Unknown
- Location: Unknown
- Stage of operation: CR
- How discovered: O
- Nature of condition: E
- Precautionary procedure: A

## Discrepancy

AFTER TAKEOFF, WHILE CYCLING LANDING GEAR UP, A LOUD BANG AND THUD HEARD.  FLAPS & ALL ENGINES OPS NORMAL.  PERFORMED LANDING GEAR HYD FUNCTIONAL TEST.  NO DEFECTS NOTED. OPS CHECKED NORMAL. WORK PERFORMED IAW MM 32-01-00.
